# SDR FDEA201109224034

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,990 hours, 32,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE GIRT BAR RETAINER PLASTIC CLIP IS  BROKEN LT SIDE.  REMOVED SLIDE ASSY FROM L1 DOOR.  OPENED SLIDE COMPARTMENT COVER.  R & R STOWAGE RETAINER FOR GIRT BAR.  CLOSED AND SECURED COVER AND REINSTALLED SLIDE ASSY ON L1 DOOR IAW MM 25-60-015-2.
